Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 347, Number 1
HTML articles powered by AMS MathViewer

Conormal and piecewise smooth solutions to quasilinear wave equations
Seong Joo Kang PDF
Trans. Amer. Math. Soc. 347 (1995), 1-35
Further results on fixpoints and zeros of entire functions
Jian Hua Zheng and Chung-Chun Yang PDF
Trans. Amer. Math. Soc. 347 (1995), 37-50
Bifurcation of minimal surfaces in Riemannian manifolds
Jürgen Jost, Xianqing Li-Jost and Xiao Wei Peng PDF
Trans. Amer. Math. Soc. 347 (1995), 51-62
Torsion classes and a universal constraint on Donaldson invariants for odd manifolds
Selman Akbulut, Tom Mrowka and Yongbin Ruan PDF
Trans. Amer. Math. Soc. 347 (1995), 63-76
On the coefficient groups of equivariant $K$-theory
Yimin Yang PDF
Trans. Amer. Math. Soc. 347 (1995), 77-98
Homology operations on a new infinite loop space
Burt Totaro PDF
Trans. Amer. Math. Soc. 347 (1995), 99-110
A new measure of growth for countable-dimensional algebras. I
John Hannah and K. C. O’Meara PDF
Trans. Amer. Math. Soc. 347 (1995), 111-136
Circle actions on rational homology manifolds and deformations of rational homotopy types
Martin Raussen PDF
Trans. Amer. Math. Soc. 347 (1995), 137-153
Localization and genus in group theory
G. Peschke PDF
Trans. Amer. Math. Soc. 347 (1995), 155-174
Free ideals of one-relator graded Lie algebras
John P. Labute PDF
Trans. Amer. Math. Soc. 347 (1995), 175-188
Residue classes of Lagrangian subbundles and Maslov classes
Haruo Suzuki PDF
Trans. Amer. Math. Soc. 347 (1995), 189-202
On parametric evolution inclusions of the subdifferential type with applications to optimal control problems
Nikolaos S. Papageorgiou PDF
Trans. Amer. Math. Soc. 347 (1995), 203-231
Generalizations of Browder’s degree theory
Shou Chuan Hu and Nikolaos S. Papageorgiou PDF
Trans. Amer. Math. Soc. 347 (1995), 233-259
Cohomologically symplectic spaces: toral actions and the Gottlieb group
Gregory Lupton and John Oprea PDF
Trans. Amer. Math. Soc. 347 (1995), 261-288
Singularities produced in conormal wave interactions
Linda M. Holt PDF
Trans. Amer. Math. Soc. 347 (1995), 289-315
Polar $\sigma$-ideals of compact sets
Gabriel Debs PDF
Trans. Amer. Math. Soc. 347 (1995), 317-338
Curvature conditions on Riemannian manifolds with Brownian harmonicity properties
H. R. Hughes PDF
Trans. Amer. Math. Soc. 347 (1995), 339-361